# SDR CA001004021

- Difficulty date: August 19, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Boeing 767333
- Aircraft time: 28,549 hours
- Engine: Pwa PW4060
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) UPON SELECTION OF FLAPS (25 FLAP) ICAS MESSAGE TE FLAP DISAGREE AND STATUS MESSAGE TE FLAP SHUTDOWN ILUMINATED. FLAP INDICATION SHOWED SLIGHTLY ASYMMETRY AT 23 DEGREES. CHENAGED FLAP SLAT ELECTRICAL UNIT (F.S.E.U.) AND TEST CARRIED OUT AS PER FAUALT ISOLATION MANUAL (F.I.M.) 27-50-00 PAGE 160, FIGURE 114C. NR 4 FLAP POSITION TRANSMITTER (M476) ADJUSTED. OPERATIONAL CHECK CARRIED OUT, CHECKED SERVICEABLE, BITE CHECKED FSEU NO FAULTS FOUND.
